# SDR RAIA0004002

- Difficulty date: April 3, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 25,145 hours, 25,179 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 4587
- Condition: Failed
- Location: Landing Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7180-STL- BOTH LANDING LIGHTS FAILED DURING TAXI.  MAINTENANCE REPLACED LEFT AND RIGHT LANDING LIGHT BULBS.
